# SDR UALA2013032601906

- Difficulty date: March 25, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,318 hours, 23,099 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE ARMED LIGHT INOPERATIVE.  REPLACED GIRT BAR MECHANISM BEARINGS.  ADJUSTED GIRT BAR MECHANISM PER AMM, OPS CHECKED NORMAL.
